# SDR UPS03240282

- Difficulty date: February 17, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1183 S9 & 10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI SKIN BULGING JUST FWD OF 1183 AND BETWEEN STR 9R & 10R     AREA FOUND CORRODED OUTSIDE LIMITS IAW SRM 51-30-01. DAMAGED AREA CU T OUT IAW SRM 51-30-3 AT STR. 9.REMOVED CORROSION IAW SRM 51-20-01 F OUND WITHIN LIMITS IAW SRM 53-30-01. STRINGER TIE REMOVED IAW SRM 51 -10-2. NEW FILLER & DOUBLER FABRICATED IAW SRM 53-30-3. REPAIR INSTA LLED IAW SRM 53-30-3
